MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MOMENTUM¿ CRT-D; Implantable Cardiac Device

BOSTON SCIENTIFIC CORPORATION MOMENTUM¿ CRT-D; Implantable Cardiac Device
Model Number G124
Medical Device Problem Code Unexpected Therapeutic Results (1631)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/11/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this cardiac resynchronization therapy defibrillator (crt-d) delivered a shock, despite the patient only in ventricular tachycardia (vt).The device charged and diverted a shock as the rate went below the therapy threshold.The patient rhythm then reentered vt and the shock was delivered as the device cannot divert twice.Technical services (ts) confirmed the device operated per design.This device was subsequently explanted and returned.No additional adverse patient effects were reported.

Brand Name
MOMENTUM¿ CRT-D
Common Device Name
Implantable Cardiac Device
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel, clonmel E91T8 62
EI   E91T862
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key50566425
Report Number2124215-2026-45886
Device Sequence Number18664979
Product Code NIK
UDI-Device Identifier00802526589102
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
P010012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/29/2022
Device Model NumberG124
Device Catalogue NumberG124
Device Lot Number498673
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2026
Initial Report FDA Received Date09/02/2026
Date Device Manufactured05/12/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age5 YR
Patient SexMale